# SDR GTIA012055

- Difficulty date: August 30, 2001
- Submitted: January 18, 2002
- Operation: Air carrier
- Aircraft: N814NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49619
- System (JASC): 2742 · Stabilizer Actuator
- Part: Drive Unit
- Condition: Worn
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND HORIZONTAL STABILIZER DRIVE ACME DRIVE AND NUT WEAR OUT OF LIMITS.  REMOVED ACME SCREW ASSY FROM LONGITUDE ACTUATOR.  INSTALLED ACME SCREW AND NUT ASSY IAW MD80 MM 27-40-01.  (M)
